Splines, knots, and penalties
Article first published online: 17 SEP 2010
Copyright © 2010 John Wiley & Sons, Inc.
Wiley Interdisciplinary Reviews: Computational Statistics
Volume 2, Issue 6, pages 637–653, November/December 2010
How to Cite
Eilers, P. H. C. and Marx, B. D. (2010), Splines, knots, and penalties. WIREs Comp Stat, 2: 637–653. doi: 10.1002/wics.125
- Issue published online: 22 NOV 2010
- Article first published online: 17 SEP 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!